Chest wall pain? Symbicort?

Hi All... I'm still struggling guys. Day 5 of being in bed!! My asthma seems to be 'ok' as I'm taking plenty of symbicort. The only problem I'm having is this chest wall pain. Going for a ct scan next week following a load of a&e visits and Dr appts. I had a realisation yesterday that the pain is often triggered after I take my symbicort. Today as a result I haven't taken it. The 111 service advised me not to take it and try to get through till tomo when I can see Dr. Obviously that's not great for me... I don't want to have an asthma attack in the middle of all of this!! Anyone experienced any probs like this? ️Xx

3 Replies

  • I've been on symbicort for the past 5 years and have never gotten anything like that from it. However as with every medication it works differently for everyone. Is your symbicort used as a preventer or a reliever?

  • I was on Symbicort for a couple of months this year and I found that I had to pull in hard to get the meds in, which hurt my chest. Have you tried a 'puffer' inhaler with a spacer?

  • It could be costochondritis, which is inflammation of the interstitial muscles in the rib cage. My daughter suffered badly from this after years of recurrent pneumonia, it's very painful. It could be triggered by taking deep inhalation a such as when you're using your inhaler, and not by the inhaler itself. Does the pain happen if you use some Ventolin for example? Or even if you take some deep breaths as though you're taking your Symbicort as a dummy run? It'd be useful to know if it's definitely the Symbicort before seeing the doc.

You may also like...